# SDR DLM88050099

- Difficulty date: February 8, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 38,250 hours, 29,710 cycles
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Leaking
- Location: Galley Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE, RETURNED TO CVG LOUD NOISE FROM AFT GALLEY DOOR SEAL.  OPENED DOOR / INSP DOOR SEAL, NO TROUBLE FOUND.  PRESS CKD ACFT NORMALLY.
